Log in
SHARE Metastatic Breast Cancer
2,244 members1,547 posts

Good pet scan results-

Reviewed my pet scan results today with my doctor and was so relieved that all was ok!!!! It always feel like I win some more time. Hope we all continue to get stable results. I do have an embarrassing question though. I got my faslodex injection today as usual Nd always notice that my urine tends to have a pungent odor for a day or two after. I always want to ask my doctor about it but never remember to do so. Anyone experience this? Just curious.

26 Replies
oldestnewest

Congratulations on your happy news! So great to hear about stable scans!

I am not on Faslodex, but I have heard some women who are on it mention the strange urine odor.

Reply

Thanks for your reply and well wishes. It’s a great feeling to get good results for as long as it lasts. I will ask my doctor about the faslodex causing the urine odor, I wonder why it happens. Thank u for your response and be well.

1 like
Reply

Hi Epinto, really great to hear that good news. I trust Faslodex will continue works on you and all who are on it, including my mom. My mom 71, is going for the first jab this coming Tuesday. Any helpful tips and advise? What's the side effects if I may ask. Take good care and do get your self a little celebration to mark your successful intervention! Thanks

1 like
Reply

Good luck to your mom! The side effects r minimal really, maybe some soreness at the site and a little tired. Very tolerable and good luck to her. Thank u for the well wishes!!!!!

Reply

No...although I thought my urine was looking greenish. I insisted on a urine test. All was clear. Next time you go for labs, ask your oncologist to order it.

Reply

Yes I will definitely ask next month! Thank u for your response.

Reply

Hmmm, never noticed a change in urine but I do have diarrhea for a couple days after. So happy for you and your results!! Doing the happy dance!

Reply

Thank u so much and well wishes to u too!

Reply

Great news about your scan :-)

I don't get any changes to my urine but I get a strange taste in my mouth as the injection is being administered and that lasts about 24 hrs.

This time I took some of the advice given in other streams and asked if I could put the viles of the injection fluid under my arms before the injection to bring them up to body temperature. The nurses laughed at me sat there with the ends sticking out looking like some bizarre fashion accessory, but commented that the injections were easier to do and I massaged the injection site afterwards for a few minutes afterwards. After previous injections I've had two hard mildly painful lumps and bruises for a couple weeks, this time there was nothing, so I'll be making the nurse's laugh again next time.

1 like
Reply

Wow! I know wArming up the injections help. My nurse usually just rolls it around with her hands!

Reply

I've been on Faslodex for nearly 5 years, and yes, every time, my urine stinks after I get it! I figure that it's the kidneys cleaning what they can. No worries.

Reply

I suppose that’s it. I will ask my doctor next time I go.

Reply

Great new! I will be getting my first pet scan this month and of course, I am nervous! I think the injection do cause a stronger urine smell, at least it seems like that. I also feel that between the Ibrance and the injections there are many changes in the body. Good luck going forward! I hope I get the same results! Amen....

Reply

Yes I hope u get wonderful news. Stay positive always!

Reply

Awesome news about your scan!!! I was in faslodex for 12 years and never noticed an odor.

1 like
Reply

Wow! 12 years, that gives so much hope to all of us! We’re u on ibrance as well?

Reply

No just the faslodex. The cancer had moved to the bone. It is now back for the third time in the liver and the hormonal therapies didn’t work for me unfortunately and just started on xeloda. I am on my 3rd day and hoping and praying for the best. I was on Ibrance and letrozole.

Reply

Thanks for your respond and the best wishes to u for good results and good days!!!

Reply

Great news on the scan!! Enjoy and celebrate it is totally a win!!

Reply

Thank u and may u continue to hear good news as well!

1 like
Reply

First, congrats on scan results!! And, YES, I've had chemical smelling urine after Faslodex. I notice it goes away sooner if I exercise and drink lots of water. I wondered if anyone else noticed this. ;-/ Plus, injection sites are pretty sore for a few days. Again, congrats on results! Happy, happy for you!

Reply

Thank u for the well wishes. I see some of us experience this from the faslodex and dome don’t!! I guess it affects everyone differently and yes I try to drink a lot to flush it out!

Reply

I am not on this drug at this point. But, I am always thinking I have a bladder infection these days. I guess keeping up the gallon of water a day has to be an asset. I wonder if d mannos would help. The powder is tremendous for the bladder. Apparently, if you take 9,000 mgs a day that no bacteria can live in your bladder. I only take about 2 to 4 a day and put in my morning drink. Worth a try.

Reply

Thank u. Will look into it. Stay well!

Reply

Sister/Warrior: You, your loved ones, I, and your sister/warrior's C-e-l-e-b-r-a-t-e your

great test results. Yaaaaaaaaaaaay, and Hip hip Hooorrrraaaaay. May God continue to

bless you to have many more great test results. If the side effects from the drugs that

caused you to be stable/NED , is pungent pee, I would have stinky pee pee all day, everyday (LOL). Amen ! Here's something that could help the pee pee odor. I run low blood pressure so I put a pinch of baking soda in everything I drink, which also causes body odor to be minimal if anything at all. Just think in terms of kitty litter, but us taking, not kitty litter, but a little baking soda internally (LOL) again. Plus you know you have to drink lots of water, and try to eat as clean as you can. XoXoXoXo

Reply

Lol! U sound like you have a great sense of humor!!!! We need that!!! Thanks for the advise and may u continue to do great!!!!!

Reply

You may also like...